# SDR MASA2010020300104

- Difficulty date: February 3, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N444YV
- Make and model: Dhav DHC8202
- Aircraft serial: 444
- Aircraft time: 30,890 hours, 30,660 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1-4 EMERGENCY PATH LIGHTS INOP.  REPOSITIONED WIRE CONNECTOR AT ROW 4.  LIGHTS OPS NORMAL.
